Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Absolutely Independent Axiomatizations for Countable Sets in Classical Logic

Joanna Grygiel
Studia Logica: An International Journal for Symbolic Logic
Vol. 48, No. 1 (Mar., 1989), pp. 77-84
Published by: Springer
Stable URL: http://www.jstor.org/stable/20015408
Page Count: 8
  • Download ($43.95)
  • Cite this Item
Absolutely Independent Axiomatizations for Countable Sets in Classical Logic
Preview not available

Abstract

The notion of absolute independence, considered in this paper has a clear algebraic meaning and is a strengthening of the usual notion of logical independence. We prove that any consistent and countable set in classical propositional logic has an absolutely independent axiomatization.

Page Thumbnails

  • Thumbnail: Page 
[77]
    [77]
  • Thumbnail: Page 
78
    78
  • Thumbnail: Page 
79
    79
  • Thumbnail: Page 
80
    80
  • Thumbnail: Page 
81
    81
  • Thumbnail: Page 
82
    82
  • Thumbnail: Page 
83
    83
  • Thumbnail: Page 
84
    84